# SDR DALA2016102507531

- Difficulty date: October 24, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N909DE
- Make and model: Doug MD-88
- Aircraft serial: 53418
- Aircraft time: 59,718 hours, 46,553 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK OF 0.500" WAS FOUND ON STRINGER 11, OUTBD SIDE AT THE OUTBD FLAP, INBD DRIVE HINGE AT STA XRS=164, LT WING.  STRINGER WAS REPAIRED PER SERVICE REWORK (SR09570100 REVB) AND CARD 5712-01030-03 SECTION 03.
